Alert archive / Georgia / Special Weather Statements in 2024
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 17, 2024, 7:21 PM EDT for 6 counties in Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2024, 7:21 PM EDT (23:21 UTC)
- Expired
- Aug 17, 2024, 7:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 40
Counties Butts County, GA, Clayton County, GA, Coweta County, GA, Fayette County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 4 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.4 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
314
WWUS82 KFFC 172321
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Sat Aug 17 2024
GAZ044-046-048-053>058-172345-
Butts GA-Fayette GA-Rockdale GA-Clayton GA-Coweta GA-Spalding GA-
Newton GA-Henry GA-South Fulton GA-
721 PM EDT Sat Aug 17 2024
...A gust front will impact portions of south central Rockdale,
Spalding, Fayette, Henry, central Butts, Coweta, southwestern
Fulton, central Clayton and southwestern Newton Counties through 745
PM EDT...
At 720 PM EDT, a gust front produced by a line of thunderstorms was
along a line extending from near Kelleytown to near Irondale to near
Chattahoochee Hills, and moving south at 30 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Griffin, McDonough, Fayetteville, Jackson, Jonesboro, City of
South Fulton, Peachtree City, Stockbridge, Union City, Riverdale,
Fairburn, Hampton, Tyrone, Morrow, Lovejoy, Locust Grove, Palmetto,
Senoia, and Grantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3347 8491 3352 8482 3356 8483 3360 8478
3357 8437 3357 8407 3343 8389 3324 8397
3318 8423 3319 8437 3321 8440 3319 8450
3320 8449 3322 8451 3323 8470 3322 8485
3319 8486 3322 8486 3323 8494 3330 8497
TIME...MOT...LOC 2320Z 006DEG 27KT 3357 8409 3350 8438 3354 8479
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 17, 2:55 PM EDT, 4 hours 26 minutes earlier.
Area forecast discussion, Aug 17, 2:55 PM EDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
255 PM EDT Sat Aug 17 2024
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This afternoon through Sunday)
Issued at 203 PM EDT Sat Aug 17 2024
In the near-term, focus on the convection over central Georgia
will shift to north Georgia where CAMs are in good agreement
regarding potential area of storms/MCS moving into the state.
Surface instability and moisture are favorable, but with lack of
shear and necessary lapse rates, expect any storms today to
largely remain below severe thresholds. Although a downward trend
in intensity is expected with the loss of daytime heating, the
activity may not completely clear overnight.
A secondary frontal boundary will transition south and east
through tomorrow and will combine with other lingering boundaries
in the area to bolster convective development again tomorrow. With
more favorable conditions, expect more of the isolated to
scattered storms to be strong to severe. At this time, the main
threat remains south of I-20, and may be confined to more of an
area south of the Fall Line (Columbus - Macon - Augusta).
Temperatures Sunday will still reach the mid to upper 90s over the
southern two-thirds of the state. The combination of good
moisture/RH and these highs will produce triple-digit Heat Index
values over central Georgia. For now, these Heat Index values
remain sub-Heat Advisory criteria, but the forecast will continue
to be monitored.
Behind this activity, northwest flow will draw a cool, continental
airmass over the state for the long term.
31
&&
.LONG TERM...
(Monday morning through next Friday)
Issued at 203 PM EDT Sat Aug 17 2024
Extended period forecast, while updated, has largely remained
unchanged. The previous forecast discussion follows.
31
Issued at 334 AM EDT Sat Aug 17 2024
At a glance:
- Mostly dry
- Cooler mornings through the week
Behind the frontal passage on Monday, the key player in our sensible
weather through late week will be a constant stream of cooler, drier
air at the mid-levels -- fed by northwesterly flow on the lee side
of high amplitude ridging across the Desert Southwest. On top of
that, the southern fringes of a surface high centered over the Great
Lakes look to extend southward to the Gulf coast, locking into place
a relatively benign airmass. Backward trajectories show that the
aforementioned airmass settling across Georgia and much of the
Southeast originates from across central/eastern Canada. As a
result, and most excitingly, expect crisp mornings -- especially
across north Georgia -- through the long term, with lows each night
forecast to drop into the upper 50s to 60s. Afternoon highs will
similarly fall on the cooler side, though only marginally so, in the
mid-80s to lower-90s each day.
Rain chances will be minimal to negligible through Wednesday. From
then on, our surface high begins to retrograde northward, and a
weakness in mid-level flow develops in response to ridging shifting
slightly eastward aloft. With dry, northwesterly flow weakening, low
end chances for showers and thunderstorms will reintroduce
themselves across primarily south central Georgia to round off
the work week -- rainfall totals are likely to be sub-0.25" where
storms do form.
96
&&
.AVIATION...
(18Z TAFS)
Issued at 148 PM EDT Sat Aug 17 2024
Convection firing over middle Georgia this afternoon has warranted
VCSH and TEMPO for -TSRA at KCSG and KMCN for the next few hours.
Short-term models are still bringing a complex of storms into
north Georgia early evening and moving it south over the Atl-metro
area. Have pushed back or added TEMPOs as appropriate for
activity 22-01Z, and this may be a touch on the early side. W-NW
winds at 6-10kt will drop to 4-9kt overnight, then increase to
7-11kt after 14Z. Low cigs may develop after 8-10Z, but widespread
MVFR clouds are not expected at this time, and have only included
FEW025 at a few northern TAF sites.
//ATL Confidence...18Z Update...
Medium on timing of TSRA.
Medium on cigs after 06Z.
High on all other elements.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 71 92 68 90 / 30 20 0 0
Atlanta 73 92 69 89 / 50 30 10 0
Blairsville 66 83 61 81 / 40 30 10 10
Cartersville 70 90 67 88 / 40 30 0 0
Columbus 74 96 72 94 / 30 40 20 0
Gainesville 71 89 68 88 / 30 20 0 0
Macon 72 94 69 92 / 40 30 20 0
Rome 71 89 67 87 / 40 30 0 0
Peachtree City 71 93 67 89 / 40 30 10 0
Vidalia 73 95 72 93 / 20 30 40 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...31
LONG TERM....31
AVIATION...31Hazardous weather outlook, Aug 17, 2:41 PM EDT, 4 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 241 PM EDT Sat Aug 17 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 241 PM EDT Sat Aug 17 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated to scattered thunderstorms are possible this afternoon and evening across portions of north and central Georgia. Some storms may become strong to severe and capable of producing isolated damaging wind gusts, frequent lightning, and locally heavy rainfall. A Marginal (level 1 out of 5) risk is in effect. .DAYS TWO THROUGH SEVEN...Sunday through Friday... On Sunday, isolated to scattered thunderstorms are possible across a majority of the state. Some storms may become strong to severe, especially south of Interstate 20, and capable of producing damaging wind gusts and isolated large hail in addition to frequent lightning and locally heavy rainfall. A Slight Risk (level 2 out of 5) is in effect for portions of central and south central Georgia. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 17, 6:31 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Sat Aug 17 2024
GAZ014>016-022>025-033-034-172315-
Banks GA-Hall GA-Jackson GA-Dawson GA-North Fulton GA-Forsyth GA-
Gwinnett GA-White GA-Lumpkin GA-
631 PM EDT Sat Aug 17 2024
...Strong thunderstorms will impact portions of Forsyth, southeastern
Lumpkin, northeastern Gwinnett, Banks, White, southeastern Dawson,
Hall, northwestern Jackson and north central Fulton Counties through
715 PM EDT...
At 631 PM EDT, a line of strong thunderstorms was along a line
extending from near Porter Springs to near Murrayville to near
Birmingham, and moving east at 35 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Cumming, Dahlonega, Cleveland, Homer, Milton, Sugar
Hill, Buford, Braselton, Flowery Branch, Oakwood, Lula, Maysville,
Clermont, Gillsville, Talmo, Rest Haven, Dougherty, Candler, and
Drew.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3465 8366 3462 8364 3455 8362 3451 8367
3444 8362 3449 8354 3447 8342 3444 8339
3437 8339 3411 8382 3413 8382 3410 8383
3411 8440 3413 8436 3418 8435 3419 8426
3427 8426 3441 8405 3465 8398 3470 8364
TIME...MOT...LOC 2231Z 265DEG 32KT 3459 8392 3440 8395 3416 8437
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 6:37 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
637 PM EDT Sat Aug 17 2024
GAZ022-023-025-030>037-041>049-053>055-057-172315-
Morgan GA-Fayette GA-Walton GA-Rockdale GA-Coweta GA-Carroll GA-
Forsyth GA-Gwinnett GA-Newton GA-Paulding GA-Henry GA-
South Fulton GA-Hall GA-Jackson GA-Polk GA-North Fulton GA-
Douglas GA-Barrow GA-Cobb GA-Clayton GA-Haralson GA-DeKalb GA-
Clarke GA-Oconee GA-
637 PM EDT Sat Aug 17 2024
...Strong thunderstorms will impact portions of Paulding, DeKalb,
northern Fayette, Carroll, Douglas, Gwinnett, west central Clarke,
southwestern Hall, southwestern Jackson, Newton, Rockdale, central
Oconee, Barrow, southwestern Forsyth, northwestern Morgan, Haralson,
Cobb, northern Henry, Walton, northwestern Coweta, Fulton, Clayton
and southern Polk Counties through 715 PM EDT...
At 637 PM EDT, a line of strong thunderstorms was along a line
extending from near Cumming to Mechanicsville to near Borden Springs,
and moving southeast at 50 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Marietta, Douglasville, Lawrenceville, Carrollton,
McDonough, Decatur, Fayetteville, Conyers, Winder, Monroe, Covington,
Dallas, Cedartown, Cumming, Jonesboro, Madison, Watkinsville,
Buchanan, and Peachtree Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central, northeastern and northwestern Georgia.
&&
LAT...LON 3406 8441 3419 8432 3419 8426 3428 8426
3410 8383 3405 8358 3390 8343 3373 8339
3360 8346 3350 8365 3353 8368 3349 8368
3343 8529 3399 8540
TIME...MOT...LOC 2237Z 311DEG 43KT 3417 8417 3393 8427 3390 8542
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 6:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
646 PM EDT Sat Aug 17 2024
GAZ027-172300-
Madison GA-
646 PM EDT Sat Aug 17 2024
...A strong thunderstorm will impact portions of northeastern Madison
County through 700 PM EDT...
At 646 PM EDT, a strong thunderstorm was near Vanna, or 8 miles
northeast of Danielsville, moving east at 10 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
This storm will remain over mainly rural areas of northeastern
Madison County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Georgia.
&&
LAT...LON 3426 8312 3423 8308 3421 8309 3419 8309
3417 8310 3415 8306 3413 8305 3411 8303
3417 8322 3425 8320 3424 8317 3427 8311
TIME...MOT...LOC 2246Z 283DEG 10KT 3422 8312
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 17, 7:10 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
710 PM EDT Sat Aug 17 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Tstm Wnd Dmg 2 WNW Roswell 34.04N 84.39W
08/17/2024 Fulton GA Broadcast Media
Large tree down on Shallowford Rd. near the
intersection of Whisperwood dr.
&&
TLVSpecial weather statement, Aug 17, 7:15 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
715 PM EDT Sat Aug 17 2024
GAZ034-035-037-045>049-057-180000-
Morgan GA-Walton GA-Rockdale GA-Barrow GA-DeKalb GA-Gwinnett GA-
Oconee GA-Newton GA-Henry GA-
715 PM EDT Sat Aug 17 2024
...Strong thunderstorms will impact portions of Rockdale, Oconee,
southern Barrow, southern DeKalb, northwestern Morgan, southeastern
Gwinnett, northeastern Henry, Walton and Newton Counties through 800
PM EDT...
At 713 PM EDT, a line of strong thunderstorms was along a line
extending from near Fort Yargo State Park to Loganville to Belmont,
and moving southeast at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Conyers, Winder, Monroe, Covington, Watkinsville, Snellville,
Loganville, Social Circle, Statham, Oxford, Lithonia, Porterdale,
Walnut Grove, Rutledge, North High Shoals, Bethlehem, Mansfield,
Bostwick, Between, and Good Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Georgia.
&&
LAT...LON 3382 8330 3381 8330 3381 8329 3380 8329
3379 8328 3376 8328 3372 8335 3370 8340
3369 8340 3360 8353 3344 8392 3345 8393
3344 8394 3372 8429 3386 8396 3402 8373
TIME...MOT...LOC 2313Z 305DEG 20KT 3394 8375 3384 8392 3373 8417
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 17, 7:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 PM EDT Sat Aug 17 2024
GAZ044-046-048-053>058-172345-
Butts GA-Fayette GA-Rockdale GA-Clayton GA-Coweta GA-Spalding GA-
Newton GA-Henry GA-South Fulton GA-
721 PM EDT Sat Aug 17 2024
...A gust front will impact portions of south central Rockdale,
Spalding, Fayette, Henry, central Butts, Coweta, southwestern
Fulton, central Clayton and southwestern Newton Counties through 745
PM EDT...
At 720 PM EDT, a gust front produced by a line of thunderstorms was
along a line extending from near Kelleytown to near Irondale to near
Chattahoochee Hills, and moving south at 30 mph.
HAZARD...Winds up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Newnan, Griffin, McDonough, Fayetteville, Jackson, Jonesboro, City of
South Fulton, Peachtree City, Stockbridge, Union City, Riverdale,
Fairburn, Hampton, Tyrone, Morrow, Lovejoy, Locust Grove, Palmetto,
Senoia, and Grantville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3347 8491 3352 8482 3356 8483 3360 8478
3357 8437 3357 8407 3343 8389 3324 8397
3318 8423 3319 8437 3321 8440 3319 8450
3320 8449 3322 8451 3323 8470 3322 8485
3319 8486 3322 8486 3323 8494 3330 8497
TIME...MOT...LOC 2320Z 006DEG 27KT 3357 8409 3350 8438 3354 8479
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 8:10 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Forsyth | 35 min |
| Aug 16, 8:21 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 39 min |
| Aug 16, 8:46 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 44 min |
| Aug 16, 9:03 PM EDT | Special Weather Statement | FFC | Carroll, Clayton, Coweta, DeKalb, Fayette, Fulton | 27 min |
| Aug 17, 12:51 PM EDT | Special Weather Statement | FFC | Wilkinson | 24 min |
| Aug 17, 1:44 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
| Aug 17, 2:10 PM EDT | Special Weather Statement | FFC | Bibb | 35 min |
| Aug 17, 2:13 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Aug 17, 2:45 PM EDT | Special Weather Statement | FFC | Union | 30 min |
| Aug 17, 2:52 PM EDT | Special Weather Statement | FFC | Wilkinson | 23 min |
| Aug 17, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 63 min |
| Aug 17, 3:11 PM EDT | Special Weather Statement | FFC | Laurens | 34 min |
| Aug 17, 3:13 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Aug 17, 3:20 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 25 min |
| Aug 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 33 min |
| Aug 17, 3:33 PM EDT | Special Weather Statement | FFC | Towns | 27 min |
| Aug 17, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 50 min |
| Aug 17, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Aug 17, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Whitfield | 37 min |
| Aug 17, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 44 min |
| Aug 17, 4:24 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Aug 17, 4:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 34 min |
| Aug 17, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Murray, Walker, Whitfield | 46 min |
| Aug 17, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 29 min |
| Aug 17, 4:47 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Aug 17, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Jones, Twiggs, Wilkinson | 26 min |
| Aug 17, 4:53 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Aug 17, 5:02 PM EDT | Special Weather Statement | FFC | Wilcox | 28 min |
| Aug 17, 5:08 PM EDT | Special Weather Statement | FFC | Macon | 37 min |
| Aug 17, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Pickens, Whitfield | 51 min |
| Aug 17, 5:13 PM EDT | Special Weather Statement | FFC | Webster | 32 min |
| Aug 17, 5:14 PM EDT | Special Weather Statement | FFC | White | 31 min |
| Aug 17, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens, Whitfield | 39 min |
| Aug 17, 5:23 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Aug 17, 5:24 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 36 min |
| Aug 17, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin | 30 min |
| Aug 17, 5:53 PM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Lumpkin, Pickens, White | 37 min |
| Aug 17, 6:03 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Haralson, Paulding, Polk | 27 min |
| Aug 17, 6:07 PM EDT | Special Weather Statement | FFC | Crawford | 23 min |
| Aug 17, 6:08 PM EDT | Special Weather Statement | FFC | Schley | 37 min |
| Aug 17, 6:31 PM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall, Lumpkin, White | 44 min |
| Aug 17, 6:37 PM EDT | Special Weather Statement | FFC | Barrow, Carroll, Clayton, Cobb, DeKalb, Douglas and 10 more | 38 min |
| Aug 17, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Lumpkin, White | 50 min |
| Aug 17, 6:46 PM EDT | Special Weather Statement | FFC | Madison | 14 min |
| Aug 17, 7:15 PM EDT | Special Weather Statement | FFC | Barrow, Newton, Oconee, Rockdale, Walton | 45 min |
| Aug 17, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 42 min |
| Aug 17, 7:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 34 min |
| Aug 17, 7:52 PM EDT | Special Weather Statement | FFC | Heard | 23 min |
Nearby
Special Weather Statements in Georgia, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.